# SDR ASOA2013100209140

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 27,002 hours, 24,620 cycles
- System (JASC): 3150 · Central Warning
- Part: Fan
- Part number: AE804AA2
- Part serial: 1472
- Condition: Failed
- Location: Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT DISPLAY COOL MASTER CAUTION MESSAGE.   RAN QRH,  MESSAGE WOULD NOT EXTINGUISH.  ACFT RETURNED, EMERGENCY DECLARED,  R & R NR 2 DISPLAY COOL FAN IAW AMM 21-24-19.  IPC 21-24-00, FIG 10, ITEM 38 AND R & R COCK DISPLAY COOL AIR FILTER IAW 21-24-15.  OPS CK GOOD, NO FURTHER DEFECT NOTED.
